MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Catalog Number SMN 11097543
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed urinary/cerebrospinal fluid protein (ucfp) result obtained on an atellica® ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient result was obtained on an atellica® ch 930 analyzer.Customer stated the urinary/cerebrospinal fluid protein (ucfp) is inaccurate, falsely depressed and inconsistent with the microalbumin_2 (alb_2) result.The falsely depressed patient result was not reported to the physician.The sample was not reprocessed.Customer stated they do not know the correct result because there is no ucfp reagent from other manufacturers to compare.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient result.
 
Additional Manufacturer Narrative
Additional information (10-oct-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data logs.Calibration and quality control recovered within the customer's expected ranges.Hsc performed troubleshooting to aid in the investigation.Siemens technical support laboratory processed 20 random urine samples with the ucfp and ualb_2 assays.The ucfp methodology was consistent between the atellica ch 930 analyzer and the dimension vista system.The cause of the event is consistent with a sample specific interferent.A potential product issue was not identified.The customer is operational.Correction: hsc confirmed the correct sample id is (b)(6).The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2023-00245 was filed on 30-aug-2023.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17651910
Report Number2432235-2023-00245
Device Sequence Number7502725
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2023
Device Catalogue NumberSMN 11097543
Device Lot Number120243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown